# SDR 2004UALA00599

- Difficulty date: June 22, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 13,623 hours, 4,974 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE IN NOSE AREA AFT OF THE E&E DOOR.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER & SUPPLATE REPAIRS.
